# SDR AALA982006

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49155
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SERVICE DOOR INOPERATIVE.  REPAIRED WIRE AT CONNECTOR FOR CHARGER/BATTERY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
